Xavier Massaneda

Xavier Massaneda

Xavier Massaneda
PhD in mathematics, Universitat Autònoma de Barcelona
Associate Professor at Universitat de Barcelona

Personal webpage

email: xavier.massaneda@ub.edu

Biosketch

Associate Professor, Universitat de Vic 1996-1997.

Assistant Professor, Universitat Autònoma de Barcelona, 1995-1996.

Honorry Fellow, University of Wisconsin, 1993-1995.

 

Research Interests

  • Complex Analysis
  • Harmonic Analysis
  • Random Analytic Functions

 

Selected publications

  • Massaneda, X.; Pridhnani, B. Volume fluctuations of random analytic varieties in the unit ball. Indiana Univ. Math. To appear
  • Buckley, J.; Massaneda, X.; Ortega Cerdà, J. Inhomogeneous random zero sets. Indiana Univ. Math. J. 63 (2014), 739-781
  • Massaneda, X.; Ortega-Cerdà, J.; Ounaïes, M. A Geometric Characterization of Interpolation in $\hat{\E}^\prime(\R)$. Trans. Amer. Math. Soc. 358 (2006), 3459-3472
  • Hartmann, A.; Massaneda, X.; Nicolau, A.; Thomas, P. Interpolation in the Nevanlinna and Smirnov classes and harmonic majorants. J. of Funct. Anal. 217 (2004), 1-37
  • Marco, N.; Massaneda, X.; Ortega-Cerdà, J. Interpolation and sampling sequences for entire functions. Geom. And Funct. Anal. 13 (2003), 862-914